# SDR SIMA202301265003

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N304KM
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000932
- Aircraft time: 190 hours, 115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT BRACKET BROKEN.  R & R AFT FA FLASHLIGHT ASSY IAW AMM 33-51-01. OPC GOOD MEL ITEM RESTORED.
